# SDR IPXA12673771

- Difficulty date: May 25, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 37,367 hours, 11,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23017A
- Part serial: 001457
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C, LT WING INBD AFT FLAP UPPER SURFACE DENT.  METAL HOT BOND REPAIR PERFORMED IAW EO B767-5750-47346-A AND HAECO RS R-57-57-37356, REV A.
